# SDR IPXA2020112162613

- Difficulty date: November 6, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC85338
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT HORIZONTAL STABILIZER TRAILING EDGE NR 2 HINGE FITTING AT STA XE 108 INBOARD & OUTBOARD BUSHINGS ARE MIGRATED.  REPAIRED MIGRATED RT HORIZONTAL STABILIZER TRAILING EDGE NR 2 HINGE FITTING AT STA XE 108 INBOARD & OUTBOARD BUSHINGS, IAW VT-SAA EA 011-5510-01-A8710 REV IR AND UPS EO MD11-5520-78540-A. (MINOR)
